# SDR CHQA200800023

- Difficulty date: February 4, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 13,133 hours, 11,620 cycles
- Engine: Ge CF343B1
- Engine time: 13,129 hours, 11,618 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

IAH TO MCI - DUE TO THE NR 2 IDG BEING ON MEL THE APU WAS REQUIRED TO BE RUN DURING THE FLIGHT.  WHILE EN ROUTE TO MCI, THE CREW RECEIVED AN APU OIL TEMP CAUTION MESSAGE.  THE CREW FOLLOWED THE QRH AND DIVERTED TO TUL.  MAINTENANCE INSPECTED THE APU AND FOUND THAT IT WAS LOW ON OIL.  AFTER SERVICING THE OIL, THE APU OPERATED NORMALLY AND WAS RELEASED FOR SERVICE.
